# SDR YENA2021042000251

- Difficulty date: April 12, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 52,807 hours, 18,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1969, BOS-FLL. CABIN ODOR EVENT DURNING CLIMBOUT AND DESCENT, APU WAS OFF; PERFORMED LEVEL ""B"" DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-803-A. PACK BURN SUCCESFUL NO ODOR NOTED FROM ENGINES DURING RUN. ONLY WITH APU BLEED. SMELL STRONG THRU ECS. PER INFO NOTICE ITEM DEEMED LEVEL 2 PER 2017-TO15F.
